# SDR LR7A2012100500410

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: LS32552
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, FOUND RAMP DOOR TRAILING OUTBD BRACKET CRACKED AT RAMP STATION 10 LBL61.  R & R BRACKET IAW SMP583 CHAPTERS 51-60 AND 51-70.
